# SDR ABXA9500357

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3923161503
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07,  ASB 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR WHERE ROD ASSEMBLIES MEET HAD EXCESSIVE PLAY.  REPLACED LINK ASSEMBLY AND ATTACHING HARDWARE IAW DC-9 OVERHAUL MANUAL.
